# SDR IPXA2017091521740

- Difficulty date: August 23, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Tee Fitting
- Part number: AMC72923
- Part serial: 0568
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FORWARD UPPER RUDDER AT ZFR=450.173 FRONT SPAR TEE ANGLE CORRODED.  REMOVED, FABRICATED, AND REPLACED TEE ANGLE IAW DWG AMC7292 AND SRM 51-33-01.
